Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Products of Toeplitz operators on the Bergman spaces $ A_\alpha^2$

Authors: S. Pott and E. Strouse
Original publication: Algebra i Analiz, tom 18 (2006), nomer 1.
Journal: St. Petersburg Math. J. 18 (2007), 105-118
MSC (2000): Primary 47B35, 32A36
Published electronically: November 27, 2006
MathSciNet review: 2225216
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a sufficient and a necessary condition for the product of Toeplitz operators $ T^\alpha_f T^\alpha_{\bar g}$, with $ f,g$ analytic, to be bounded on the weighted Bergman space $ L^2_a(\mathbb{D},(1-\vert z\vert^2)^\alpha dA)$. We also show that the only compact product of weighted Toeplitz operators is the trivial one.

References [Enhancements On Off] (What's this?)

  • [HaNik] V. P. Havin and N. K. Nikolski, Stanislav Aleksandrovich Vinogradov, his life and mathematics, Complex Analysis, Operators, and Related Topics, Oper. Theory Adv. Appl., vol. 113, Birkhäuser, Basel, 2000, pp. 1-18. MR 1771747 (2001b:01025a)
  • [HKZ] H. Hedenmalm, B. Korenblum, and K. Zhu, Theory of Bergman spaces, Grad. Texts in Math., vol. 199, Springer-Verlag, New York, 2000. MR 1758653 (2001c:46043)
  • [Lu] D. Luecking, Forward and reverse Carleson inequalities for functions in Bergman spaces and their derivatives, Amer. J. Math. 107 (1985), 85-111. MR 0778090 (86g:30002)
  • [LP] N. Lusin and J. Priwaloff, Sur l'unicité et la multiplicité des fonctions analytiques, Ann. Sci. École Norm. Sup. (3) 42 (1925), no. 3, 143-191.
  • [M] Mathworld Website
  • [N1] F. Nazarov, A counterexample to Sarason's conjecture, Preprint,
  • [N2] F. Nazarov, Private communication.
  • [S] D. Sarason, Products of Toeplitz operators, Linear and Complex Analysis. Problem Book 3, Part I (V. P. Havin and N. K. Nikolski, eds.), Lecture Notes in Math., vol. 1573, Springer-Verlag, Berlin, 1994.
  • [Sm] M. Smith, Preprint, 2004.
  • [StZh1] K. Stroethoff and D. Zheng, Products of Hankel and Toeplitz operators on the Bergman space, J. Funct. Anal. 169 (1999), 289-313. MR 1726756 (2000i:47053)
  • [StZh2] -, Invertible Toeplitz products, J. Funct. Anal. 195 (2002), no. 1, 48-70. MR 1934352 (2003g:47051)
  • [TVZh] S. Treil, A. Volberg, and D. Zheng, Hilbert transform, Toeplitz operators and Hankel operators, and invariant $ A\sb \infty$ weights, Rev. Mat. Iberoamericana 13 (1997), no. 2, 319-360. MR 1617653 (2000e:47061)
  • [VMü] V. Müller and F.-H. Vasilescu, Standard models for some commuting multioperators, Proc. Amer. Math. Soc. 117 (1993), no. 4, 979-989. MR 1112498 (93e:47016)
  • [Zh] D. Zheng, The distribution function inequality and products of Toeplitz operators and Hankel operators, J. Funct. Anal. 138 (1996), no. 2, 477-501. MR 1395967 (97e:47040)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 47B35, 32A36

Retrieve articles in all journals with MSC (2000): 47B35, 32A36

Additional Information

S. Pott
Affiliation: Department of Mathematics, University of Glasgow, Glasgow G12 8QW, United Kingdom

E. Strouse
Affiliation: Departement de Mathématiques Pures, Université Bordeaux I, 351, Cours de la Libération, 33405 Talence Cedex, France

Keywords: Weighted Bergman spaces, Toeplitz operators, reproducing kernel thesis
Received by editor(s): October 3, 2005
Published electronically: November 27, 2006
Additional Notes: This work was supported by the European Network on Analysis and Operators (HPRN CT 2000 00116), by a grant by the Nuffield Foundation, and by EPSRC. The first author would like to thank the Departement de Mathématiques Pures, Université Bordeaux I, for their hospitality
Article copyright: © Copyright 2006 American Mathematical Society

American Mathematical Society